# SDR CALA9601056

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- System (JASC): 3210 · Main Landing Gear
- Part: Link
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW FOUND FORWARD UPPER SUPPORT LINK ON LT MLG BROKEN DURING A PREFLIGHT CHECK.  THE FORWARD UPPER SUPPORT LINK ON LT MLG WAS REMOVED AND REPLACED IAW MM 32-11-04, PAGE 205-206A.
